Try shopping made easy
30% OFF
your first grocery shop
+ FREE deliveries for 3 months

Use the grocery voucher below:

VOU8847937

Min. spend: £60 Max. reward: £25  

Order by: 18/12/19 Terms apply.

Voucher usage requires opt in to e-marketing from Ocado about ocado.com. Usage of service is not dependent on voucher redemption. Restrictions apply, please see Terms & Conditions.

Galpharm Liquid Ibuprofen for Children 100ml

£2.00

20p per 10ml
Offers on Meat, Fish & Poultry

Product information

Uses: For the reduction of fever (including post immunisation fever) and for the relief of mild to moderate pain such as headache, sore throat, teething pain and toothache, cold and flu symptoms and minor aches and sprains.

Suitable for vegetariansSuitable for vegetarians

Ingredients
Each 5ml contains Ibuprofen 100mg as the active ingredient. Also contains Liquid Maltitol (E965), Sodium methylparahydroxybenzoate (E219) and Sodium propylparahydroxybenzoate (E217). See enclosed leafelt for further advice.

Categories

Ratings and reviews

4.2
4
0
0
0
1
5
Customers rated this product
80%
Customers would recommend this product

Customer reviews (5)

Sort by:
03 July 2019 by 
switched from neurofen to this

Works just as well as more expensive brands but much cheaper

Was this helpful?
11 October 2018 by 
same product half the price

This is the same product as Nurofen just a lot cheaper.

Was this helpful?
29 September 2018 by 
great value

My son liked the flavour, excatly the same active ingredient as calpol ibuprofen but much better value. Will continue to use and would recommend.

Was this helpful?
21 August 2018 by 
Cheaper alternative

We had no problems with this medicine. Will continue to buy as it's cheaper.

Was this helpful?
16 August 2018 by 
son had violent reaction to this!

My 3 yo son has a big reaction to this medicine and after a few hours was covered in a hot, raised and very sore looking rash which we had to be treated with antihistamines. He is not allergic to ibuprofen as he can take the calpol equivalent with no reaction. I narrowed it down to either the e211 or the orange flavour. Either way I have disposed of the rest of the contents and will not be buying again. However, I have no issues with the paracetamol variety.

Was this helpful?

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.

We use cookies to give you the best experience with Ocado. Continue shopping if you’re happy, or find out how to manage your cookies